Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 85, NWS Jackson, MS

July 14, 2019Clarke County, Mississippi

NWS Jackson, MS issued this tornado warning at Jul 14, 2019, 11:42 AM CDT for Clarke County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2019, 11:42 AM CDT (16:42 UTC)
Expired
Jul 14, 2019, 12:13 PM CDT
In force
31 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 121 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2565 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2565 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

492 
WFUS54 KJAN 141642
TORJAN
MSC023-141745-
/O.NEW.KJAN.TO.W.0085.190714T1642Z-190714T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1142 AM CDT Sun Jul 14 2019

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Western Clarke County in east central Mississippi...

* Until 1245 PM CDT.
    
* At 1142 AM CDT, a severe thunderstorm capable of producing a
  tornado was located near Goodwater, or 9 miles south of Quitman,
  moving north at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  De Soto around 1155 AM CDT.
  Quitman around 1205 PM CDT.
  Stonewall around 1215 PM CDT.
  Sykes around 1220 PM CDT.
  Sable and Middleton around 1230 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Shubuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3185 8869 3183 8884 3185 8890 3222 8883
      3222 8854
TIME...MOT...LOC 1642Z 197DEG 23KT 3191 8878 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

JM
2 follow-up statements
106 
WWUS54 KJAN 141705
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1205 PM CDT Sun Jul 14 2019

MSC023-141745-
/O.CON.KJAN.TO.W.0085.000000T0000Z-190714T1745Z/
Clarke MS-
1205 PM CDT Sun Jul 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
NORTHWESTERN CLARKE COUNTY...
    
At 1205 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Quitman, moving north at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Stonewall around 1215 PM CDT.
  Middleton around 1225 PM CDT.
  Sable around 1230 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3195 8873 3199 8887 3222 8883 3222 8855
TIME...MOT...LOC 1705Z 197DEG 23KT 3205 8873 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

JM
752 
WWUS54 KJAN 141713
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1213 PM CDT Sun Jul 14 2019

MSC023-141723-
/O.CAN.KJAN.TO.W.0085.000000T0000Z-190714T1745Z/
Clarke MS-
1213 PM CDT Sun Jul 14 2019

...THE TORNADO WARNING FOR NORTHWESTERN CLARKE COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3195 8873 3199 8887 3222 8883 3222 8855
TIME...MOT...LOC 1712Z 197DEG 23KT 3210 8871 

$$

JM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jul 14, 11:05 AM CDT, 37 minutes earlier.

Area forecast discussion, Jul 14, 11:05 AM CDT, 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1105 AM CDT Sun Jul 14 2019

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...
Focus this morning remains on Barry and its decreasing transition.
Despite the center near Shreveport LA, the asymmetric nature remains
and the moisture rich areas continue to the be the S/SE and now E
sides. This fits the overall transition the models have been
suggesting and with the wind field relaxing today, look like the
active sides will continue to be on the S/SE with more of the E side
becoming a bigger part. For us, our forecast area in all within this
active side and this looks to remain so as we move into Monday, so
our active period will remain for another 24-36 hrs. As for specific
threats and impact priority, here's a breakdown:

Flood Threat: This threat remains the focus for biggest impacts.
We've see a few corridors from the overnight/morning period with
measured amounts of 2-5 inches. These have been more with the
eastern bands and in focused corridors. However, models continue to
support the idea of a heavy precip axis taking shape today and
overnight across our SW and the W-central. This is where the really
deep tropical moisture (sfc dewpts 77-79) will be tapped in the
primary confluent zone. Our graphics and messaging have been hitting
this potential and will remain. Here, confidence is high in 4-8
inches with localized 8-12 inches possible. Rain rates will be very
high with extremely efficient rainfall process. The rest of the area
should see 2-6 inches with locally higher amounts. This is event
total expectations. As noted, some locations are already in the 2-5
inch range, the wording for locally higher fits that thinking. For
timing, today into a good portion of Mon is the main window with
tonight potentially seeing some really high amounts over the SW cwa.

Severe Threat: Thinking is not much different in terms of brief
tornadoes being the main threat with some damaging wind gusts mixed
in the better/more intense bands. What has changed is confidence is
a little higher based off latest trends where conditions may support
a bit more coverage of severe storms. Due to this, Slight risk was
added and expanded to cover a large portion of the area. Instability
will be lacking, but the deeper tropical airmass where sfc dewpts in
the upper 70s will make for a more favorable thermodynamic
environment. Additionally, low level shear is best from I-55 and
west, with lesser shear the more E. Overall, the best overlap of
shear/instability is roughly across central parts of the cwa and
fits with the Slight risk area. Timing is now into the overnight and
could linger into Monday. Basically long duration as residence time
in the favorable parameter space will exist.

Wind Threat: this has ended as the circulation center of Barry is
too far removed. There could be occasional gusts to 25 mph. /CME/

&&

.AVIATION...
12Z TAF discussion:
Widespread RA with isolated TS will continue to spread across the
region today as Tropical Storm Barry lifts northward across the
region. Ceilings will fluctuate between low VFR and MVFR.
Visibilities will fall to IFR at times in heavier rain bands.
SE/ESE winds will be gusty at times, especially across SE
Arkansas/W Mississippi/NE Louisiana. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       77  74  82  72 / 100  91  85  34
Meridian      84  74  83  74 / 100  75  75  24
Vicksburg     76  74  82  75 / 100 100  84  43
Hattiesburg   81  74  84  74 / 100  73  72  21
Natchez       76  74  82  74 / 100  95  86  32
Greenville    75  73  81  74 / 100 100  88  62
Greenwood     78  73  81  75 / 100 100  88  58

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ018-019-025>066-
     072>074.

LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
     023>026.

AR...Flash Flood Watch through Monday morning for ARZ074-075.

&&

CME/DL
Hazardous weather outlook, Jul 14, 4:16 AM CDT, 7 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
416 AM CDT Sun Jul 14 2019

ARZ074-075-MSZ018-019-025>029-032-034>038-042>045-048>051-054>057-
062>066-072>074-150930-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Choctaw-Washington-Humphreys-Holmes-Attala-
Winston-Yazoo-Madison MS-Leake-Neshoba-Hinds-Rankin-Scott-Newton-
Copiah-Simpson-Smith-Jasper-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
416 AM CDT Sun Jul 14 2019

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, east central Mississippi, north
central Mississippi, northwest Mississippi, south central
Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible today and will remain possible
this evening.

(https://www.weather.gov/images/jan/graphicast/2.png)

Several rounds of very heavy rain will lead to areas of flash
flooding becoming likely and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts will be possible Monday generally north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

Flash flooding will remain possible across the region Monday as
the remnants of Tropical Storm Barry moves away from the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

MSZ030-031-033-039-046-052-058-150930-
Clay-Lowndes-Oktibbeha-Noxubee-Kemper-Lauderdale-Clarke-
416 AM CDT Sun Jul 14 2019

This hazardous weather outlook is for portions of east central
Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible today and will remain possible
this evening.

(https://www.weather.gov/images/jan/graphicast/2.png)

Several rounds of heavy rain may lead to localized flash flooding
especially in low lying and urban areas through tonight.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts will be possible Monday generally north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

Flash flooding will remain possible across the region Monday as
the remnants of Tropical Storm Barry moves away from the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

LAZ007>009-015-016-025-MSZ040-041-047-053-150930-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas-
Issaquena-Sharkey-Warren-Claiborne-
416 AM CDT Sun Jul 14 2019

This hazardous weather outlook is for portions of northeast
Louisiana, southwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Significant
TIMING...Today through Tonight

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible today and will remain possible
this evening.

(https://www.weather.gov/images/jan/graphicast/2.png)

Widespread flash flooding is likely and significant flooding is
possible through tonight. Many roads could be flooded or closed
and some structural flooding and water rescues are likely.
Moderate to major river flooding will also be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts will be possible Monday generally north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

Flash flooding will remain possible across the region Monday as
the remnants of Tropical Storm Barry moves away from the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

LAZ023-024-026-MSZ059-060-150930-
Franklin LA-Catahoula-Concordia-Jefferson-Adams-
416 AM CDT Sun Jul 14 2019

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Significant
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible today and will remain possible
this evening.

(https://www.weather.gov/images/jan/graphicast/2.png)

Widespread flash flooding is likely and significant flooding is
possible through tonight. Many roads could be flooded or closed
and some structural flooding and water rescues are likely.
Moderate to major river flooding will also be likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph today. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts will be possible Monday generally north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

Flash flooding will remain possible across the region Monday as
the remnants of Tropical Storm Barry moves away from the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

MSZ061-150930-
Franklin MS-
416 AM CDT Sun Jul 14 2019

This hazardous weather outlook is for portions of southwest
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts are possible today and will remain possible
this evening.

(https://www.weather.gov/images/jan/graphicast/2.png)

Several rounds of very heavy rain will lead to areas of flash
flooding becoming likely and some roads could be flooded or
closed. Some structures may be potentially threatened by high
water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph today. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated severe thunderstorms capable of producing tornadoes and
damaging wind gusts will be possible Monday generally north of
Interstate 20.

(https://www.weather.gov/images/jan/graphicast/2.png)

Flash flooding will remain possible across the region Monday as
the remnants of Tropical Storm Barry moves away from the area.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Monday.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

*NON-THUNDERSTORM WINDS*
Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph
 or greater.
Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph.
Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph.
Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Jul 14, 9:50 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
950 AM CDT SUN JUL 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 AM     HEAVY RAIN       1 SSW OAK GROVE         31.27N 89.42W
07/14/2019  E5.01 INCH       LAMAR              MS   PUBLIC

            5 DAY RAINFALL TOTAL AT WEATHER UNDERGROUND
            PERSONAL WEATHER STATION KMSPURVI4 INCLUDING
            4.07 INCHES SINCE MIDNIGHT.

&&

NF
Local storm report, Jul 14, 9:52 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
952 AM CDT SUN JUL 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HEAVY RAIN       1 NNW BAY SPRINGS       31.99N 89.29W
07/14/2019  E4.13 INCH       JASPER             MS   PUBLIC

            5 DAY RAINFALL TOTAL AT WEATHER UNDERGROUND
            PERSONAL WEATHER STATION KMSBAYSP3 INCLUDING
            3.78 INCHES SINCE MIDNIGHT.

&&

NF
Local storm report, Jul 14, 9:53 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
953 AM CDT SUN JUL 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     HEAVY RAIN       2 E HOMEWOOD            32.24N 89.47W
07/14/2019  E4.12 INCH       SCOTT              MS   PUBLIC

            5 DAY RAINFALL TOTAL AT WEATHER UNDERGROUND
            PERSONAL WEATHER STATION KMSLAKE4 INCLUDING
            3.44 INCHES SINCE MIDNIGHT.

&&

NF
Local storm report, Jul 14, 11:25 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1125 AM CDT SUN JUL 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     FLASH FLOOD      2 NNE LUX               31.47N 89.38W
07/14/2019                   JONES              MS   EMERGENCY MNGR

            TREE DOWN ON ABNER BRYANT ROAD.

&&

JE
Local storm report, Jul 14, 11:34 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1134 AM CDT SUN JUL 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     FLASH FLOOD      2 NE MOSELLE            31.52N 89.26W
07/14/2019                   JONES              MS   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON THE INTERSECTION OF
            JOSH ROAD AND MOSELLE OAK GROVE ROAD.

&&

JE
Special weather statement, Jul 14, 11:38 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
1138 AM CDT Sun Jul 14 2019

MSZ051-052-057-058-141700-
Lauderdale MS-Newton MS-Jasper MS-Clarke MS-
1138 AM CDT Sun Jul 14 2019

...A STRONG THUNDERSTORM WILL AFFECT EASTERN JASPER...SOUTHEASTERN
NEWTON...WESTERN CLARKE AND SOUTHWESTERN LAUDERDALE COUNTIES UNTIL
NOON CDT...

At 1137 AM CDT, Meteorologists were tracking a strong thunderstorm
near Goodwater, or 12 miles south of Quitman, moving north at 70 mph.

Wind gusts up to 50 mph will be possible with this storm. We are
also monitoring weak rotation with ths storm.

This strong thunderstorm will be near...
  De Soto and Barnett around 1145 AM CDT.
  Quitman around 1150 AM CDT.
  Stonewall around 1155 AM CDT.
  Savoy and Sable around 1200 PM CDT.

Other locations impacted by this storm include Pachuta, Shubuta and
Chunky.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3183 8876 3182 8897 3236 8901 3238 8869
      3185 8864
TIME...MOT...LOC 1637Z 185DEG 59KT 3187 8880

JM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:21 PM CDTSpecial Weather StatementJANJefferson Davis, Marion24 min
Jul 13, 9:34 PM CDTTornado WarningJANJefferson Davis, Marion17 min
Jul 13, 10:18 PM CDTTornado WarningJANCovington, Jefferson Davis, Lamar42 min
Jul 13, 10:38 PM CDTTornado WarningJANCovington, Jones32 min
Jul 13, 11:22 PM CDTTornado WarningJANSmith23 min
Jul 14, 12:56 AM CDTTornado WarningJANJasper, Smith49 min
Jul 14, 4:21 AM CDTFlash Flood WarningJANHinds, Madison3 hr
Jul 14, 5:07 AM CDTTornado WarningJANForrest, Jones54 min
Jul 14, 6:06 AM CDTFlash Flood WarningJANForrest, Lamar, Marion3 hr
Jul 14, 6:21 AM CDTTornado WarningJANForrest, Jones21 min
Jul 14, 7:06 AM CDTFlash Flood WarningJANJasper, Jones, Smith3 hr
Jul 14, 8:59 AM CDTFlash Flood WarningJANForrest3 hr
Jul 14, 9:51 AM CDTFlash Flood WarningJANJasper, Jones3 hr
Jul 14, 11:13 AM CDTFlash Flood WarningJANCovington, Lamar6 hr
Jul 14, 11:29 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar46 min
Jul 14, 11:38 AM CDTSpecial Weather StatementJANClarke22 min
Jul 14, 12:12 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson, Lincoln48 min
Jul 14, 12:13 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale62 min
Jul 14, 12:19 PM CDTFlash Flood WarningJANForrest3 hr
Jul 14, 12:24 PM CDTSevere Thunderstorm WarningJANClarke36 min
Jul 14, 12:37 PM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Marion, Simpson31 min
Jul 14, 12:49 PM CDTSevere Thunderstorm WarningJANJasper, Jones14 min
Jul 14, 12:55 PM CDTFlash Flood WarningJANJasper, Jones5 hr
Jul 14, 12:55 PM CDTSevere Thunderstorm WarningJANLincoln50 min
Jul 14, 2:24 PM CDTRiver Flood WarningJANLeake4 days
Jul 14, 3:08 PM CDTFlash Flood WarningJANForrest3 hr
Jul 14, 3:29 PM CDTSpecial Weather StatementJANHinds31 min
Jul 14, 3:59 PM CDTSpecial Weather StatementJANCopiah, Lincoln31 min

Nearby

Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.